# SDR SWIA202055138

- Difficulty date: October 27, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME IS GOUGED IN THE PASSENGER DOORWAY AREA ON THE FORWARD INBOARD FLANGE, MARKED.  C-CHECK RO 1/5/2021.  REPAIRED FS 349 FRAME GOUGE IN THE PASSENGER DOORWAY AREA, ON THE FORWARD INBOARD FLANGE BETWEEN STR 10L AND 11L, REF REO 670-53-21-1852 REV-- DATED 2020-11-01, CRJ700 SRM 51-12-00-001-001-A01 AND CRJ700 SRM 53-00-00-001-001-A01.  SEE CONTINUATION FOR DETAILS.
